# SDR UALA2012040202047

- Difficulty date: March 31, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 45,431 hours, 5,496 cycles
- Engine: Pwa PW40903
- System (JASC): 3442 · Weather Radar System
- Part: Module
- Part number: S243W0011601
- Part serial: 54
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR HAS HEAVY STROBE AT AN 8 MILE ARC.   REPLACED LEFT AIMS COMM 2 MODULE.  WEATHER RADAR SYSTEM OP'S CHECKED GOOD.
